# SDR 04FDEA02638

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0264508
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL 641 EB HAS MANY AREA OF DELAMINATION.  REPAIRED RIGHT WING TRAILING EDGE PANE 641EB BY FABRICATING AND BONDING INNER AND OUTER SKIN, HONEYCOMB CORE AND INNER DOUBLER IAW EA 8-5710-7763, DAC DWG ARC0264 AND TPS 1001 REV E, REFERENCE N/R N00882.
